A 29-year-old female asked:
Just had 2nd vivitrol shot 2wks ago & still have nausea, reflux and burping despite taking zofran (ondansetron) 8mg po tid prn. what else can i take? please help!
2 doctor answers • 2 doctors weighed in
Cardiac Electrophysiology 32 years experience
Withdraw?: You might want to try acupuncture. It might help your withdraw symptoms...Good luck!
5.2k viewsReviewed >2 years ago
Psychiatry 26 years experience
Options: Consider ginger tea. Place thin slivers of fresh organic ginger in tea pot with boiling water – steep for 5 minutes & then slowly sip. Acupuncture can also be beneficial.
246 viewsAnswered >2 years ago
Last updated Nov 17, 2018
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.